# SDR DXTA2019FA0000044

- Difficulty date: February 20, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 11,481 hours, 7,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 69225901
- Condition: Damaged
- Location: Rt Wing
- Part time: 11,481 hours, 7,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER PULLED THROUGH WING LENS PANEL 6922530-46. ACCOMPLISHED ENGINEERING MINOR REPAIR DQ18494 DATED FEB 17, 2019.
